First Aid Only H430 Ibuprofen Tablets, (100/Box) 50Pk / 2 ea

First Aid Only H430 Ibuprofen Tablets, (100/Box) 50Pk / 2 ea
First Aid Only H430 Ibuprofen Tablets, (100/Box) 50Pk / 2 ea
Product Number: 34244
Manufacturer: First Aid Only
Product Details:
* Model Number: H430, I431, J432
* UOM: BX
* Comparable to Advil® and Motrin®, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis
* Also reduces fever
* Active ingredient: Ibuprofen, 200 mg.